World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Number Theory cover

Volume 11, Issue 07 (November 2015)

Research Papers
No Access
On systems of fundamental units of certain quartic fields
  • Pages:2019–2035

https://doi.org/10.1142/S1793042115500864

Research Papers
No Access
Dimension estimates for sets of uniformly badly approximable systems of linear forms
  • Pages:2037–2054

https://doi.org/10.1142/S1793042115500876

Research Papers
No Access
On the pseudo-nullity of the dual fine Selmer groups
  • Pages:2055–2063

https://doi.org/10.1142/S1793042115500888

Research Papers
No Access
Metrical property for GCFϵ expansion with the parameter function ϵ(k) = c(k + 1)
  • Pages:2065–2072

https://doi.org/10.1142/S179304211550089X

Research Papers
No Access
Asymptotic evaluations for some double sums in number theory
  • Pages:2073–2085

https://doi.org/10.1142/S1793042115500906

Research Papers
No Access
Bootstrapped zero density estimates and a central limit theorem for the zeros of the zeta function
  • Pages:2087–2107

https://doi.org/10.1142/S1793042115500918

Research Papers
No Access
Newton representation of functions over natural integers having integral difference ratios
  • Pages:2109–2139

https://doi.org/10.1142/S179304211550092X

Research Papers
No Access
Zero-sum subsequences of distinct lengths
  • Pages:2141–2150

https://doi.org/10.1142/S1793042115500931

Research Papers
No Access
Congruences for partitions with odd parts distinct modulo 5
  • Pages:2151–2159

https://doi.org/10.1142/S1793042115500943

Research Papers
No Access
A function field analogue of Romanoff's theorem
  • Pages:2161–2173

https://doi.org/10.1142/S1793042115500955

Research Papers
No Access
Multifractal analysis on the level sets described by moving averages
  • Pages:2175–2189

https://doi.org/10.1142/S1793042115500967

Research Papers
No Access
A strange partition theorem related to the second Atkin–Garvan moment
  • Pages:2191–2197

https://doi.org/10.1142/S1793042115500979

Research Papers
No Access
Lifting newforms to vector-valued modular forms for the Weil representation
  • Pages:2199–2219

https://doi.org/10.1142/S1793042115500980

Research Papers
No Access
Parity results for 7-regular and 23-regular partitions
  • Pages:2221–2238

https://doi.org/10.1142/S1793042115500992

Research Papers
No Access
Zeta Mahler measures, multiple zeta values and L-values
  • Pages:2239–2246

https://doi.org/10.1142/S1793042115501006

Research Papers
No Access
New congruences for Andrews' singular overpartitions
  • Pages:2247–2264

https://doi.org/10.1142/S1793042115501018